# SDR JJBA361PH331516

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 28,151 hours, 39,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHT FORWARD FLOOR STRIP LIGHT NOT WORKING.  MX CREW TESTED EMERGENCY LIGHT AND COULD NOT DUPLICATE.  PERFORMED OPS CHECK WAS SATISFACTORY.
